Alert archive / West Virginia / Wind Advisories in 2009

Wind Advisory 6, NWS Blacksburg, VA

February 27, 2009Mercer County, West Virginia; Tazewell County, Virginia

NWS Blacksburg, VA issued this wind advisory at Feb 27, 2009, 5:21 AM EST for Mercer County, West Virginia; Tazewell County, Virginia. It took effect at Feb 27, 2009, 7:00 AM EST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2009, 5:21 AM EST (10:21 UTC)
In effect from
Feb 27, 2009, 7:00 AM EST
Expired
Feb 27, 2009, 11:57 AM EST
In force
5 hr
Issued by
NWS Blacksburg, VA

Counties Tazewell County, VA, Mercer County, WV

The radar

The Roanoke radar (KFCX), 98 km from the middle of the area, began a volume at 10:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 10.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2009-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2009-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1558 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KRNK 271021
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
521 AM EST FRI FEB 27 2009

...STRONG SOUTHERLY WINDS THIS MORNING...

.STRONG SOUTH WINDS WILL OCCUR THROUGH MIDDAY AHEAD OF A COLD
FRONT APPROACHING FROM THE WEST.

VAZ007-WVZ042-271700-
/O.NEW.KRNK.WI.Y.0006.090227T1200Z-090227T1700Z/
TAZEWELL-MERCER-
INCLUDING THE CITIES OF...TAZEWELL...BLUEFIELD
521 AM EST FRI FEB 27 2009

...WIND ADVISORY IN EFFECT UNTIL NOON EST TODAY...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. 

SOUTHERLY WINDS AT 15 TO 30 MPH WITH GUSTS TO 55 MPH CAN BE
EXPECTED THROUGH THE MORNING. THE STRONGEST WINDS WILL OCCUR
ACROSS THE HIGHER ELEVATIONS AS WELL AS IN THE VALLEYS WHERE
CHANNELING WILL TAKE PLACE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
1 follow-up statement
000 
WWUS71 KRNK 271657
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
1157 AM EST FRI FEB 27 2009


VAZ007-WVZ042-271800-
/O.CAN.KRNK.WI.Y.0006.000000T0000Z-090227T1700Z/
TAZEWELL-MERCER-
INCLUDING THE CITIES OF...TAZEWELL...BLUEFIELD
1157 AM EST FRI FEB 27 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS CANCELLED THE WIND
ADVISORY. 

AS A COLD FRONT MOVES THROUGH WEST VIRGINIA TODAY...WINDS MAY
STILL GUST TO 40 MPH LATER THIS AFTERNOON AND EARLY THIS EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Feb 27, 3:48 AM EST, 1 hour 33 minutes earlier.

Area forecast discussion, Feb 27, 3:48 AM EST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
348 AM EST FRI FEB 27 2009

.SYNOPSIS...
A COLD FRONT WILL APPROACH FROM THE NORTHWEST TODAY...AND MOVE
SLOWLY THROUGH THE AREA TONIGHT. COMPLEX LOW PRESSURE WILL DEVELOP
ALONG THE FRONT IN GEORGIA SATURDAY...THEN PASS SLOWLY ACROSS THE
CAROLINAS AND OFF THE COAST EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...

SOUTHERLY FLOW WILL CONTINUE TO INCREASE THIS MORNING AS 850 MB FLOW
INCREASES TO AROUND 50 KTS. ASSOCIATED MOISTURE WILL CONTINUE TO
STREAM INTO THE AREA ON THESE WINDS IN ADVANCE OF AN APPROACHING
COLD FRONT. CLOUD COVER WILL BE ABUNDANT TODAY WITH PRECIPITATION
CHANCES INCREASING FROM WEST TO EAST. THE COLD FRONT IS EXPECTED TO
MOVE THROUGH THE AREA FROM THE LATE AFTERNOON INTO THE EARLY EVENING
HOURS. COINCIDENT AND JUST IN ADVANCE OF THIS COLD FRONT...FORECAST
LIFTED INDICES ARE EXPECTED TO BE AROUND -1 TO -2 AND SURFACE BASED
CAPES WILL BE UP TO AROUND 500 J/KG WHILE THE FRONT IS HEADING OUT
OF EASTERN KENTUCKY. WE MAY SEE SOME ISOLATED THUNDERSTORMS IN FAR
WESTERN PARTS OF THE AREA BY THE LATE AFTERNOON...AND INTO SOUTH
CENTRAL PARTS OF THE AREA BY THE EARLY EVENING. TEMPERATURES WILL BE
MILD FOR THIS TIME OF THE YEAR. WILL CONTINUE TO FAVOR FORECAST
HIGHS ABOVE THAT OF GUIDANCE...UPPER 50S TO AROUND 60 IN THE
MOUNTAINS...AND LOW TO MID 60S EAST OF THE BLUE RIDGE.

TONIGHT...THE FRONT WILL STALL TO OUR SOUTH AND MUCH OF THE AREA
WILL SEE A BRIEF BREAK IN ANY WIDESPREAD PRECIPITATION. SOME
LINGERING ISOLATED TO SCATTERED SHOWERS WILL STILL BE POSSIBLE
THROUGH THE EVENING HOURS THROUGH ABOUT MIDNIGHT. AFTER
MIDNIGHT...AN AREA OF LOW PRESSURE WILL RIDE NORTH ALONG THE STALLED
FRONT...AND HELP BRING ANY AREA OF OVERRUNNING PRECIPITATION BACK
INTO THE REGION FROM SOUTH TO NORTH. EXPECT LOWS IN THE LOW TO MID
40S IN THE MOUNTAINS...AND MID TO UPPER 40S EAST OF THE BLUE RIDGE.
&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
STRONG UPPER LEVEL ENERGY WILL BE APPROACHING FROM THE NW SAT
GIVING RISE TO A SFC WAVE ALONG THE FRONT ACROSS THE SE STATES SAT
AFTERNOON. THIS WILL CAUSE DEEP MOISTURE TO LIFT BACK NORTH ACROSS
THE FRONT WITH AN AXIS OF MODERATE TO PERHAPS HEAVY PRECIP RUNNING
EAST-WEST ACROSS THE AREA BY LATE SAT. AT THE SAME TIME A WEDGE OF
COLD AIR WILL ADVECT IN FROM THE NE AS THE LOW DEVELOPS TO THE SW.
MODELS HAVE GOTTEN A BIT FASTER IN PUSHING THE COLDER AIR IN
UNDERNEATH THE PRECIP SHIELD WITH MOST HAVING THE COLUMN COLD
ENOUGH FOR SNOW FAR NORTH IN THE AFTERNOON...AND EVEN ALONG THE
CENTRAL BLUE RIDGE LATE. SINCE DURING THE DAY AND THE BOUNDARY
LAYER IS LIKELY INITIALIZED TOO COLD WONT GO THAT FAST BUT AT
LEAST ADDING IN MORE RAIN/SNOW MIX AS FAR SOUTH AS THE NEW
RIVER/ROANOKE VALLEYS LATER IN THE DAY. ALSO GIVEN WARM GROUND
TEMPS WILL HOLD DAYTIME SNOW ACCUMULATIONS TO AN INCH OR LESS
MAINLY NW FOR NOW BUT SOMETHING TO WATCH. OTRW MOST INCREASING TO
CAT POPS IN THE AFTERNOON...WITH BEST QPF SOUTHERN SECTIONS. TEMPS
STEADY OR FALLING MOST AREAS BY LATE MORNING ON INCREASING NE
FLOW...WITH SOME SPOTS NEAR FREEZING NORTH ESPCLY IF CHANGE TO
SNOW IS A BIT QUICKER.

THINGS STILL REMAIN UNCERTAIN SAT EVENING/NIGHT AS GUIDANCE CONTINUES
TO SHIFT THE AXIS OF HEAVIER PRECIP AROUND AS DIFFERENCES IN PHASING
BETWEEN THE 85H-7H SUPPORT PERSIST. HOWEVER TRENDS IN HAVING THE
INIT BAND OF OVERRUNNING PRECIP ORIENT TO MORE OF A DEFORMATION
ZONE LATER SAT NIGHT STILL IN ORDER AS THE UPPER LOW ROUNDS WELL
TO OUR SW UNDER THE SFC REFLECTION. MODEL THICKNESS VALUES AGAIN
COLDER WITH DEEPER COLD AIR SLIDING SOUTH INTO NW NC WITH ONLY A
SMALL WARM NOSE ALOFT LINGERING ALONG THE SOUTHERN BLUE RIDGE SAT
NIGHT. THIS PRESENTS MORE OF A WINTRY THREAT ESPCLY SAT EVENING
BEFORE THINGS DRY SLOT FROM THE SW AND THE DEFORMATION AXIS
WEAKENS ACROSS THE FAR NW BY SUNDAY MORNING. JUST HOW FAR NORTH
THE HEAVIER QPF PUSHES INTO THE DEEP COLD AIR EARLY ON KEY TO A
POTENTIAL HEAVY WET SNOW EVENT AS GUIDANCE INDICATES SOME BAND
FEATURES POSSIBLE. GIVEN HOW FAR SOUTH THE TRAJECTORY OF THE UPPER
LOW LOOKS TO GO A LITTLE LEARY OF HAVING THE HEAVIER QPF GET INTO
THE FAR NORTH...WITH THE HEAVIEST OVER CENTRAL/SOUTHERN ZONES.
THUS BOOSTED POPS SOME SAT NIGHT AND BROUGHT CHANGOVER TO SNOW
OR MIX ACROSS MOST OF THE VA ZONES BY MIDNIGHT BEFORE THINGS START
TO TAPER A BIT. SOME MIX OF SLEET ALSO POSSIBLE AS WELL AS POCKETS
OF -FZRA MAINLY EASTERN SLOPES WHERE DEEPER COLD AIR MAY GET HUNG
UP. SINCE ALL IN ALL APPEARS MOST AREAS AT THIS POINT WILL STAY
BELOW WARNING LEVELS WONT HOIST A WATCH BUT KEEP IN THE HWO AND
MENTION MORE ACCUMULATION ESPLCY ALONG/NORTH OF HIWAY 460.

SFC LOW WORKS TO THE COAST SUNDAY BASICALLY CUTTING OFF RH INFLOW
AS A DRIER MORE NORTHERLY FLOW DEVELOPS. APPEARS STILL SOME LIGHT
PRECIP AROUND SUNDAY MORNING AND COULD BE A BIT MORE PENDING HOW
MUCH OF THE DEFORMATION AXIS REMAINS PENDING EXACTLY WHERE THE
STRONG 5H COLD POOL ENDS UP. FOR NOW FOLLOWED MORE ON THE SIDE OF
THE GFS WHICH KEEPS SOME -SN AROUND SUNDAY MORNING...AND MAINLY
EXTREME SE BY LATER IN THE AFTERNOON. LOOKS LIKE SOME ADDED LIGHT
ACCUMULATIONS POSSIBLE BUT THINKING NOW RATHER LIMITED DURING THE
DAYLIGHT HOURS. UPPER LOW PROGGED TO BE ALONG THE CAROLINA COAST
SUNDAY NIGHT WITH DEEPER MOISTURE SHEARED OFFSHORE AND ONLY A
NARROW DEFORMATION AXIS OF -SN POSSIBLY REMAINING OVER THE FAR SE.
ALTHO MOST GUIDANCE AGREES ON THIS...WILL GO WITH ONLY CONTINUED
CHANCE POPS SUNDAY NIGHT EAST ESPCLY GIVEN POTENTIAL FOR THIS
FEATURE TO SHIFT DURING THE NEXT 48 HOURS.

SATURDAY NIGHT LOWS SHOULD DROP INTO THE UPPER 20S IN THE MTNS
AND LOWER TO MID 30S ELSEWHERE AS THE RAIN MIXES WITH AND/OR CHANGES
TO SNOW/MIX. WHETHER WE HAVE THE PRECIP STILL ON SUNDAY...OR IT
HAS SHIFTED SOUTH AND EAST OF THE AREA...SUNDAY WILL BE COLD
EITHER WAY. SO...HAVE STAYED ON THE COLD SIDE OF GUIDANCE FOR
HIGHS SUNDAY.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
MOST MODELS HAVE CHANGED SINCE YESTERDAY NOW TAKING THE UPPER
LEVEL LOW ACROSS THE SOUTHEASTERN US. THE PROGRESSION OF THIS
SYSTEM IS ALSO SLOWER. HOWEVER THE 00Z ECMWF HAS JUMPED BACK NORTH
AGAIN AND WOULD PRODUCE MUCH MORE SNOW ESPCLY SOUTHERN/EASTERN
AREAS MONDAY INTO MONDAY NIGHT. THUS KEEPING SNOW CHANCES GOING
THRU MUCH OF MONDAY OUT EAST FOR NOW GIVEN THE UNCERTAINTY.

THE SAGA OF THE UPPER LOW WILL FINALLY COME TO AN END ON TUESDAY
AS IT LIFTS OFFSHORE ALLOWING HIGH PRESSURE TO BUILD IN FROM THE
NORTH. HOWEVER DEEP UPPER TROFFINESS SHOULD KEEP THINGS QUITE CHILLY
DESPITE SUNSHINE WITH 85H TEMPS RUNNING WELL BELOW 0C INTO
MIDWEEK. MOISTURE MAY AGAIN INCREASE BY THU AS WARM ADVECTION RUNS
UP AHEAD OF S/W RIDGING APPROACHING FROM THE WEST BUT WONT INCLUDE
POPS FOR NOW. OTRW A REBOUND TO MORE NORMAL TEMPS IN ORDER TOWARD
DAY 7 AT THIS POINT.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
THROUGH THE REMAINDER OF THE OVERNIGHT...LOOK FOR MVFR CIGS TO
DEVELOP IN MOST PLACES ALONG THE CREST OF THE BLUE RIDGE AND
SEVERAL OTHER PARTS OF THE REGION AS LOW LEVEL MOISTURE INCREASES
ON SOUTHERLY WINDS. SHOWERS WILL BEGIN TO BECOME MORE NUMEROUS
AFTER SUNRISE IN ADVANCE OF AN APPROACHING COLD FRONT. BEST
COVERAGE OF SHOWERS SHOULD BE ALONG A KBLF-KLWB LINE BETWEEN
15-18Z...IN THE KROA AREA AROUND 17-20Z...AND KLYH TO KDAN LINE
AROUND 19-22Z. THE ASSOCIATED COLD FRONT WILL MOVE THROUGH THE
REGION FROM WEST TO EAST BETWWEN 23Z AND 03Z. CIGS ALONG AND JUST
EAST OF THE FRONT WILL BE A MIX OF IFR/MVFR CIGS/VSBYS. BEHIND THE
FRONT...CONDITIONS SHOULD IMPROVE TO VFR VSBYS/CIGS EAST OF THE
BLUE RIDGE...WITH MVFR CIGS LASTING A LITTLE LONGER IN THE SE WV
MOUNTAINS.

THE FRONT IS EXPECTED TO STALL JUST SOUTH OF THE AREA FRIDAY
NIGHT AND WILL THEN BECOME THE FOCUS FOR AN AREA OF LOW PRESSURE
TO DEVELOP ALONG THE FRONT AND MOVE NORTHEAST ALONG THE MID
ATLANTIC COAST SATURDAY INTO SUNDAY. THE WEATHER IS EXPECTED TO BE
UNSETTLED FOR MOST OF THE WEEKEND WITH WIDESPREAD MVFR/IFR
CONDITIONS PERSISTING UNTIL THE LOW PRESSURE PASSES OFF THE COAST
AND AWAY FROM THE AREA SUNDAY NIGHT INTO MONDAY.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...JH/JJ
NEAR TERM...DS
SHORT TERM...JH/JJ
LONG TERM...RCS/JH
AVIATION...DS/PM
Hazardous weather outlook, Feb 27, 4:33 AM EST, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
433 AM EST FRI FEB 27 2009

VAZ007-009-WVZ042-280945-
TAZEWELL-SMYTH-MERCER-
433 AM EST FRI FEB 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

STRONG SOUTHERLY WINDS WILL CONTINUE AHEAD OF AN APPROACHING COLD
FRONT THIS MORNING. WIND GUSTS TO 45 MPH WILL BE POSSIBLE ALONG
THE RIDGES AND IN THE VALLEYS WHERE CHANNELING TAKES PLACE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RAIN MAY MIX WITH OR CHANGE TO SNOW LATER SATURDAY AND CONTINUE
INTO SATURDAY NIGHT OR EARLY SUNDAY. A LIGHT ACCUMULATION OF SNOW
IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ019-020-024-035-WVZ045-280945-
ALLEGHANY VA-BATH-ROCKBRIDGE-AMHERST-GREENBRIER-
433 AM EST FRI FEB 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...WEST
CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RAIN WILL LIKELY CHANGE TO SNOW DURING THE DAY SATURDAY AND
CONTINUE INTO EARLY SUNDAY. POCKETS OF FREEZING RAIN MAY ALSO
OCCUR. SEVERAL INCHES OF WET SNOW ARE POSSIBLE...ESPECIALLY
ACROSS THE HIGHER ELEVATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ010>014-016>018-022-023-032>034-045>047-WVZ043-044-280945-
BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CARROLL-FLOYD-CRAIG-ROANOKE-
BOTETOURT-PATRICK-FRANKLIN-BEDFORD-CAMPBELL-APPOMATTOX-BUCKINGHAM-
SUMMERS-MONROE-
433 AM EST FRI FEB 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RAIN MAY CHANGE TO WET SNOW BY SATURDAY NIGHT AND CONTINUE INTO
EARLY SUNDAY. AREAS OF FREEZING RAIN WILL ALSO BE POSSIBLE
ESPECIALLY ALONG THE BLUE RIDGE. A FEW INCHES OF SNOW
ACCUMULATION ARE POSSIBLE ALONG WITH SOME LIGHT ICING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ004>006-020-280945-
STOKES-ROCKINGHAM-CASWELL-YADKIN-
433 AM EST FRI FEB 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA
AND NORTHWEST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RAIN MAY CHANGE TO WET SNOW LATE SATURDAY NIGHT AND CONTINUE INTO
SUNDAY. LIGHT SNOW ACCUMULATIONS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ001-002-018-VAZ015-280945-
ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-
433 AM EST FRI FEB 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA AND
SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RAIN MAY CHANGE TO WET SNOW SATURDAY NIGHT AND CONTINUE INTO
EARLY SUNDAY. AREAS OF FREEZING RAIN WILL ALSO BE POSSIBLE ALONG
THE BLUE RIDGE. A FEW INCHES OF WET SNOW ALONG WITH SOME LIGHT
ICING ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ003-019-280945-
SURRY-WILKES-
433 AM EST FRI FEB 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA
AND NORTHWEST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RAIN MAY CHANGE TO WET SNOW SATURDAY NIGHT AND CONTINUE INTO
SUNDAY. POCKETS OF FREEZING RAIN MAY ALSO OCCUR. A LIGHT ACCUMULATION
OF SNOW IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ043-044-058-059-280945-
HENRY-PITTSYLVANIA-HALIFAX-CHARLOTTE-
433 AM EST FRI FEB 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

RAIN MAY CHANGE TO WET SNOW SATURDAY NIGHT AND CONTINUE INTO
SUNDAY. LIGHT SNOW ACCUMULATIONS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in West Virginia, 2009Wind Advisories in Virginia, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.